| Model Number |
20E |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report their device was booting up to a white display.A white display can be indicative of a device lock up condition.As a result, defibrillation therapy may be unavailable, if it was needed.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
The device was not returned for evaluation.The cause of the reported issue could not be determined.
Event or Problem Description